B 12 deficiency symptoms worse durin... - Pernicious Anaemi...

Pernicious Anaemia Society

24,417 members17,146 posts

B 12 deficiency symptoms worse during period

BlueGray
BlueGray

Hello!

I am new to this forum and I’m just trying to figure it out. I was diagnosed with a deficiency just over a year ago. It took me a while but I finally found a doctor who understood what I was going through. I was injecting every other day for months and slowly decreased my injections. I am on a B complex, iron, sublingual methocobalamin and injections . My neurological symptoms have decreased and am finally getting my life back. I still suffer from residual symptoms during PMS and menstruation. I get very tired, dizzy, horrible cankers in my mouth, nausea and headaches. Has anybody else dealt with worsening symptoms during this time and what made it better?

Thank you for taking the time to read my post.

2 Replies
oldestnewest

Sorry I can not answer you properly as I have gone through the menopause, all I can say is despite monthly injections I still get very tired,some nausea and a sore mouth, things can take a long time to improve and I have learned over time to pace myself and not to try and push the boundaries to much, hope someone in the same position as yourself can be of help.Take care and best wishes

Gambit62
Gambit62Administrator

my symptoms did get worse with hormone changes.

I took artificial progesterone at one point due to a long bleed - stopped the bleed but it totally wiped me out (and had been overprescribed by the GP according to the pharmacist).

You may also like...